Pacific Journal of Mathematics

On orthomorphisms between von Neumann preduals and a problem of Araki.

L. J. Bunce and J. D. Maitland Wright

Article information

Source
Pacific J. Math., Volume 158, Number 2 (1993), 265-272.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102634501

Mathematical Reviews number (MathSciNet)
MR1206437

Zentralblatt MATH identifier
0789.46049

Subjects
Primary: 46L70: Nonassociative selfadjoint operator algebras [See also 46H70, 46K70]
Secondary: 46L10: General theory of von Neumann algebras

Citation

Bunce, L. J.; Maitland Wright, J. D. On orthomorphisms between von Neumann preduals and a problem of Araki. Pacific J. Math. 158 (1993), no. 2, 265--272. https://projecteuclid.org/euclid.pjm/1102634501


Export citation

References

  • [1] H. Araki, An application of Dye's Theorem on projection lattices to orthogonally decomposable isomorphisms, Pacific J. Math., 137 (1989), 1-13.
  • [2] T. B. Dang and S. Yamamuro, On homomorphisms of an orthogonally decom- posable Hilbert space,J. Funct. Anal., 68 (1986), 366-373.
  • [3] E. Stormer, Decomposition of positive projections on C*-algebras, Math. Ann., 247 (1980), 21-41.
  • [4] M. Takesaki, Theory of OperatorAlgebras I, Springer Verlag, 1979.
  • [5] J. Vesterstrom, On the homomorphic image of the centre of a C*-algebra, Math. Scand., 29 (1971), 134-136.
  • [6] S. Yamamuro, On orthogonallydecomposableordered Banach spaces,Bull. Aus- tral. Math. Soc, 30 (1984), 357-380.